# SDR RAIA00510022

- Difficulty date: October 19, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N830HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145313
- Aircraft time: 13,476 hours, 9,691 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 5561 - STL - CABIN DEPRESSURIZED AT 28,000 FEET DEPLOYING DROP DOWN MASK.  MAINTENANCE REMOVED AND REPLACED LOWER BAGGAGE DOOR SEAL.
